# SDR AALA202110080753

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 18,396 hours, 7,396 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Slider
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LATCH BROKEN. FREED STUCK LEFT AFT LAVATORY DOOR LOCK SLIDER.
